# SDR DALA2014082604760

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 35,720 hours, 24,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE EMERGENCY LIGHTS WERE INOPERATIVE AT EXIT ROW 19 AND IN CEILING ABOVE ROW 17-19.   MAINTENANCE REPLACED BATTERY PACK CHARGER AND BATTERY B5-120 AND B5-121 IAW WDM 33-51.  OPS CKS NORMAL.
